?1,?-Estimates on the distance of inertial manifolds

  1. José M. Arrieta
  2. Esperanza Santamaría Martín
Revista:
Collectanea mathematica

ISSN: 0010-0757

Any de publicació: 2018

Volum: 69

Fascicle: 3

Pàgines: 315-336

Tipus: Article

DOI: 10.1007/S13348-018-0227-9 DIALNET GOOGLE SCHOLAR lock_openAccés obert editor

Altres publicacions en: Collectanea mathematica

Resum

In this paper we obtain �1,� -estimates on the distance of inertial manifolds for dynamical systems generated by evolutionary parabolic type equations. We consider the situation where the systems are defined in different phase spaces and we estimate the distance in terms of the distance of the resolvent operators of the corresponding elliptic operators and the distance of the nonlinearities of the equations.

Informació de finançament

Finançadors